# SDR SWAA2024112655180

- Difficulty date: October 31, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FIXED TRAILING EDGE SKIN PANEL AT LT WING UPPER SURFACE 2024-651169<[01] TOOL USED= CALIPER P/N: 8647A42; S/N: B22058408; DUE DATE: 06-OCT-25;[02] TOOL P/N: FLIR-T530; S/N: 79316000; DUE DATE: 20-FEB-25;[03] TOOL USED HOT BONDER PN: HCS9200B-AV. SN: 18196119. DUE DATE: 13-JUN-25.;[04] TOOL USED SCALE PN: CRS200; SN:8343110867; DUE DATE. 05-MAR-25;[05] TOOL USED SCALE PN:CR5200; SN:8343110878 DUE DATE: 05-MAR-25;[06] REPAIRED FIXED TRAILING EDGE SKIN PANEL AT LT WING UPPER SURFACE AS PER B737-700 SRM 57-51-01-2R-1 REPAIR 1 AND B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED FIXED TRAILING EDGE SKIN PANEL AT LT WING UPPER SURFACE AS PER B737-700 SRM 57-51-01-2R-1 REPAIR 1 AND B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW. JOB COMPLETED.
